CSN Login
Members Online: 3

You are here

Taxol / carboplatin and a late rash

LisaPizza's picture
LisaPizza
Posts: 238
Joined: Feb 2018

Hi, I just recently joined, and chimed in a little bit. Now I have  question and intro :) Very pleased to meet you all!

 

I had my TLH & BSO in November after D&C for removal of a bleeding prolapsed polyp showed complex endometrial hyperplasia with atypia, and was diagnosed post op with endometrioid endometrial cancer, stage 3a (met to L ovary), grade 2, no lymph nodes, no LVSI, but invasion 57% and covering almost the whole endometrial surface.

 

I'm 14 days out from my 4th chemo and I'm developing spots. First, I got a spot on my upper calf, about quarter size, red with thick scales. Looks like psoriasis, but who knows. About a week later developed a small red spot on my chest / upper breast, 1 cm, this one just red, not scaly. I showed them both to my gyn onc, she didn't find them concerning and took the wait and see approach. Leg spot persists, chest spot faded away.

 

The really weird thing happened today ... in the afternoon I noticed 2 little red spots on top of my upper thigh, and soon noticed 4 more nearby on my lower abdomen. Not itchy. Also 2 spots on my arm ... these 2 look like bug bites, but the others just don't. 

 

I sent pictures to my gyn onc, she said take Benadryl (I'm already on daily Zyrtec). I'm ok with this for the moment, and see if better or worse tomorrow.

 

I was just wondering if anyone had or knew of delayed reactions to chemo like this? I did have a reaction to taxol on cycle 1 ... turned red and thought I was going to die ... but was able to restart and have been fine since then.

 

It all just seems so odd to keep getting spots.

Lisa

 

Kaleena's picture
Kaleena
Posts: 1978
Joined: Nov 2009

Hi Lisa:

Sorry you are experiencing some side effects.   You are doing the right thing by notifying your doctor.   Chemo reacts differently with everyone.   I too was Stage 3a Grade 2 (mine was in my urterus, cervix and left ovary).   My husband was recently on chemo and his nurse told him he could have side effects for up to 6 months after he was finished with chemo.

If it gets too bothersome, they can "tweak" the dosage.  That's why its important to keep them informed.d

My best to you.

Kathy

pinky104
Posts: 574
Joined: Feb 2013

I got a lot of small red spots on my trunk during chemo.  The doctor referred to them as cherry spots, but they are also known as cherry angiomas.  I thought they were related to my low blood counts during chemo, but I just googled them and found they can be caused by a number of things including strong chemicals, which would, of course, include chemo.  What I read said that they can get up to 1/4" in diameter.  Your smaller ones could be cherry spots, but it doesn't sound like your larger ones could be.

EZLiving66's picture
EZLiving66
Posts: 1363
Joined: Oct 2015

While having chemo I developed a rash. First it was on my left hand, then my left foot and finally the left side of my face.  It really didn't itch except when the skin started to peel.  Pretty much the left side of my body's skin peeled off.  I showed my chemo nurse and all she said was, oh yeah, that happens sometimes; use a moisturizing cream.  Now, two plus years later, the left side of my face looks like I am always wearing a dark pink blush.  When my finger and toenails started falling off, again, all they said is, oh yeah, sometimes that happens.  

Love,

Eldri

LisaPizza's picture
LisaPizza
Posts: 238
Joined: Feb 2018

Interesting that it can happen in an odd distribution. I've had a drug rash before from sulfa antibiotics, but it was much different (mostly all over and symmetrical). I will just have to wait and see how it goes. 

Subscribe to Comments for "Taxol / carboplatin and a late rash"